# SDR 96UAL900738

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Duct
- Condition: Leaking
- Location: Nr 1/3 Engines
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO START ENGINES 1 AND 3 DUE TO EXCESSIVE AIR LEAK FROM SEPARATED PNEUMATIC DUCT INBOARD OF NR 1 ENGINE.
